Best approximation of the functions from anisotropic Nikol’skii – Besov classes defined in Rd
Abstract
We establish the exact-order estimates for the best approximations of the functions from anisotropic Nikol’skii – Besov classes of functions of several variables by entire functions in the Lebesgue spaces.Downloads
Published
25.04.2018
Issue
Section
Research articles
How to Cite
Yanchenko, S. Ya. “Best Approximation of the Functions from Anisotropic Nikol’skii – Besov Classes Defined in Rd”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 4, Apr. 2018, pp. 574-82, https://umj.imath.kiev.ua/index.php/umj/article/view/1577.